# SDR CAL960579

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99363685NC
- Condition: Cracked
- Location: Bs 946
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .375 INCH CRACK IN KEEL BEAM INTERNAL ANGLE AT STATION 946, SIX INCHES LEFT OF CENTER LINE.  THE AREA WAS REPAIRED IAW SRM 51-30-2 AND 51-30-5.  (M)
